Publication
Title
Scalar additive operators in the languages of Europe
Author
Language
English
Source (journal)
Language : journal of the Linguistic Society of America. - Baltimore, Md, 1925, currens
Publication
Baltimore, Md : 2011
ISSN
0097-8507 [print]
1535-0665 [online]
Volume/pages
87:1(2011), p. 3-54
ISI
000300593400002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.04.2011
Last edited 09.04.2017
To cite this reference